# SDR USAA990694

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 207-210
- Part time: 64,164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q2, C-1 CHECK, FOUND 6 INCH BY 3 INCH CORRODED AREA AT DOUBLER BETWEEN 28R AND 29R AT STATION 207-210.  CORROSION LEVEL 1, CORROSION TASK NR C45-53300.  REMOVED, MFG NEW, AND INSTALLED.  (M)
